2017
Том 69
№ 7

All Issues

Oscillation properties of the spectrum of a boundary-value problem with Green's function of variable sign

Pokornyi Yu. V., Shurupova I. Yu.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 41 (1989), no. 11, pp 1309-1314.

Citation Example: Pokornyi Yu. V., Shurupova I. Yu. Oscillation properties of the spectrum of a boundary-value problem with Green's function of variable sign  // Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1521–1526.

Full text